The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Hiperspaces Homeomorphic to Cones
Alejandro Illanes,
Pages. 285-294
Abstract $indent$ In this paper we give a step toward the classification of those finite-dimensional
metric continua $X$ such that the hyperspace of subcontinua of $X$ is homeomorphic
to its topological cone.
Contents 1. Introduction
2. Proof of the theorem
Key words hyperspace, continuum, cone
Mathmatical Subject Classification 54B20